# SDR AALA202503178657

- Difficulty date: March 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 28,755 hours, 11,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Sticking
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE FLIGHT CREW REPORTED THAT DURING CRUISE AT FL 270 THE FLIGHT DECK DOOR HANDLE MUST BETURNED CLOCKWISE AND COUNTER CLOCKWISE REPEATEDLY TO FULLY RETRACT ALL LATCH PINS AND BE ABLE TO OPEN DOOR FROM THE FLIGHT DECK. MAINTENANCE LUBRICATED FLIGHT DECK DOOR STRIKER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-00.
